Alert archive / North Carolina / Small Craft Advisories in 2015
Small Craft Advisory 13, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Feb 11, 2015, 3:17 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2015, 3:17 AM EST (08:17 UTC)
- Expired
- Feb 11, 2015, 10:16 PM EST
- In force
- 19 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
774 WHUS72 KILM 110817 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 317 AM EST WED FEB 11 2015 AMZ254-256-111700- /O.CAN.KILM.GL.W.0004.000000T0000Z-150211T1000Z/ /O.NEW.KILM.SC.Y.0013.150211T0817Z-150211T1700Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 317 AM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-111700- /O.CAN.KILM.GL.W.0004.000000T0000Z-150211T1000Z/ /O.NEW.KILM.SC.Y.0013.150211T0817Z-150211T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 317 AM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
3 follow-up statements
419 WHUS72 KILM 111702 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1202 PM EST WED FEB 11 2015 AMZ254-256-111815- /O.EXP.KILM.SC.Y.0013.000000T0000Z-150211T1700Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1202 PM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ250-252-112300- /O.CON.KILM.SC.Y.0013.000000T0000Z-150211T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1202 PM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTH 5 TO 15 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
698 WHUS72 KILM 112230 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 530 PM EST WED FEB 11 2015 AMZ250-252-120400- /O.EXT.KILM.SC.Y.0013.000000T0000Z-150212T0400Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 530 PM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...NORTH 5 TO 15 KT. * SEAS...3 TO 6 FEET. * SWELL...14 TO 15 SECONDS FROM THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
659 WHUS72 KILM 120316 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1016 PM EST WED FEB 11 2015 AMZ250-252-120430- /O.CAN.KILM.SC.Y.0013.000000T0000Z-150212T0400Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1016 PM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION OVERNIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY REDEVELOP LATE THURSDAY AND THURSDAY NIGHT. A BRIEF PERIOD OF GUSTS TO GALE FORCE ARE POSSIBLE THURSDAY NIGHT. $$ RJD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 12:28 AM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Feb 11, 12:28 AM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1228 AM EST WED FEB 11 2015
.SYNOPSIS...
STRONG LOW PRESSURE OFF THE NORTH CAROLINA COAST WILL PULL SLOWLY
AWAY FROM THE AREA TODAY. COOL WEATHER WILL GIVE WAY TO A VERY BRIEF
WARMUP ON THURSDAY BEFORE ARCTIC AIR BEGINS TO ARRIVE THURSDAY
EVENING. AN EVEN COLDER PUSH OF ARCTIC AIR WILL ARRIVE ON SUNDAY.
THE CHILL WILL ABATE ON MONDAY AND MAY GIVE WAY TO SOME WET WEATHER
TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 1230 AM WEDNESDAY...BASED ON LATEST RUC AND NAM MODELS PLUS
EXTRAPOLATION OF SATELLITE TRENDS...SKY COVER HAS BEEN ADJUSTED
UPWARDS ACROSS SE NORTH CAROLINA WHERE THE LOW STRATUS DECK WILL
PERSIST THROUGH (AND PERHAPS BEYOND) DAYBREAK. THE BACK EDGE OF THIS
STRATUS DECK MAY EVEN LUNGE WEST AS FAR AS LUMBERTON AND THE MYRTLE
BEACH AREA BEFORE DAYBREAK ALTHOUGH THE ODDS OF ALL-OUT CLOUDY
CONDITIONS ARE QUITE LOW THERE. MINOR ADJUSTMENTS UPWARD TO LOW TEMP
AND WIND SPEED FORECASTS HAVE BEEN MADE FOR THE CLOUDIER AREAS WHERE
RADIATIONAL COOLING WILL NOT OCCUR...LITTLE IF ANY CHANGES HAVE BEEN
MADE ELSEWHERE. DISCUSSION FROM 1030 PM FOLLOWS...
CLOUD COVER HAS BECOME VERY PATCHY WEST OF A LBT TO MYR LINE...WITH
SKIES TOTALLY CLEAR FROM TIME TO TIME. THIS VERY SLOW EROSION OF THE
THICK CLOUD COVER WILL SLOWLY EDGE OFFSHORE THROUGH THE NIGHT.
LOW PRESSURE CONTINUES TO DEEPEN OFF THE COAST WITH LATEST ANALYSIS
NOW SHOWING THE LOW UNDER 991 MB. COMBINATION OF STRENGTHENING LOW
AND HIGH PRESSURE BUILDING SOUTH FROM EASTERN CANADA HAS PINCHED THE
GRADIENT.
BOTH THE SURFACE AND 500 MB LOW WILL PUSH FARTHER EAST TONIGHT...
SLOWLY ALLOWING FOR INCREASED SUBSIDENCE AND AN EROSION OF THE CLOUD
COVER FROM W AND S TO E AND N. FORECAST SOUNDINGS INDICATE
PRECIPITABLE WATER VALUES DROPPING TO LESS THAN ONE-QUARTER OF AN
INCH OVERNIGHT. SOME WRAP AROUND LOW-LEVEL MOISTURE MAY LINGER ALONG
THE CAPE FEAR COAST WELL INTO THE NIGHT AND MOISTURE PROFILES AND
SOME MOS GUIDANCE DO HINT AT THIS POSSIBILITY.
WINDS WILL CONTINUE TO VERY SLOWLY DIMINISH AS THE TIGHTEST OF THE
PRESSURE GRADIENT...ASSOCIATED WITH DEPARTING LOW PRESSURE...PULLS
FURTHER N AND E. WIND SPEEDS INTO LATE EVE...IN THE 15 TO 25 MPH
RANGE...WILL DECREASE TO 10 TO 15 MPH OVERNIGHT. COLD AIR ADVECTION
WILL DICTATE TEMPS...WITH NO SIGNIFICANT RADIATIONAL COOLING...GIVEN
THE BOUNDARY LAYER WILL NOT BE ABLE TO FULLY DECOUPLE...WE EXPECT
WIDESPREAD LOWER 30S BY DAYBREAK.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...LINGERING MOISTURE ALONG THE COAST EARLY
WEDNESDAY MORNING ASSOCIATED WITH LARGE SPINNING GYRE OVER THE
WESTERN ATLANTIC. CLEARING SHOULD BE RAPID HOWEVER AS THE SYSTEM
MOVES OFF THE NORTHEAST WHILE ALSO ENTRAINING DRY AIR ON ITS WESTERN
PERIPHERY. THE SENSE OF LOW LEVEL TEMPERATURE ADVECTION WILL REMAIN
WEAKLY COLD BUT THE RETURN OF SUNSHINE WILL FAVOR HIGHS 50-54. CLEAR
SKIES REMAIN MOST OF WEDNESDAY NIGHT BUT THERE IS JUST ENOUGH WIND
TO PRECLUDE RADIATIONAL COOLING OPTIMIZATION. THURSDAY FEATURES
SUNSHINE FOR MOST OF THE DAY AND A PRE-FRONTAL SOUTHWESTERLY FLOW
WILL BOOST HIGHS ABOVE 60. ARCTIC COLD FRONTAL PASSAGE LIKELY
INDUCES EARLIER THAN NORMAL NON-DIURNAL TEMPERATURE DROPS LATE
AFTERNOON AND EVENING ESPECIALLY INLAND ZONES. VERY STRONG TRAILING
VORT MAX GLANCES BY TO OUR NORTH. IT SHOULD BE STRONG ENOUGH TO
WRING OUT ANY REMAINING MOISTURE...SO LITTLE THAT PRECIPITATION WILL
NOT BE MEASURABLE...BUT SHOULD TAKE THE FORM OF FLURRIES. WHAT FEW
FLAKES DO FALL WILL BE MAINLY CONFINED TO BLADEN AND PENDER
COUNTIES.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 300 PM TUESDAY...HIGH AMPLITUDE RIDGE IN THE WEST AND TROUGH
IN THE EAST WILL PROVIDE AN AVENUE FOR COLD ARCTIC AIR TO RIDE DOWN
INTO THE SOUTHEAST FRI THROUGH THE WEEKEND. AS COLD FRONT MOVES
FARTHER OUT TO SEA AND HIGH PRESSURE BUILDS IN ON FRI EXPECT PLENTY
OF COLD AND DRY AIR TO MOVE IN. 850 TEMPS WILL BE DOWN NEAR -8C AND
EVEN WITH SUNSHINE...TEMPS WILL STRUGGLE TO MAKE IT TO 40. GUSTY NW
WINDS WILL MAKE IT FEEL LIKE THE 30S FOR HIGH TEMPS. DEEP NW FLOW ON
FRIDAY WILL BACK TOWARD THE WEST LATE FRI THROUGH SAT AS FLOW
FLATTENS A BIT ON THE BOTTOM OF BROAD TROUGH IN THE EAST BEFORE NEXT
SYSTEM BEGINS TO DIG DOWN FROM THE GREAT LAKES BY LATE SAT. WEAK
HIGH PRESSURE AT THE SURFACE OVER THE OHIO VALLEY ON FRI WILL SHIFT
EAST TOWARD THE COAST AND DISSIPATE AND OVERALL GRADIENT WILL RELAX
SOME. THIS WILL ALLOW AIR MASS TO MODIFY SLIGHTLY FOR A BRIEF TIME
TO ALLOW TEMPS TO REBOUND CLOSER TO 50 ON SATURDAY BUT NEXT SYSTEM
WILL CARVE OUT THE TROUGH IN THE EAST BY LATE SAT AS ARCTIC FRONT
DRAWS NEAR. THE FLOW ALOFT BASICALLY REMAINS W TO NW THROUGH THE
WEEKEND...NOT TAPPING INTO ANY GULF MOISTURE OR WARM AIR AND
ALTHOUGH THE DYNAMICS LOOK DECENT SAT NIGHT...THE AIR MASS REMAINS
DRY AND THEREFORE NOT EXPECTING ANY PCP AND LIMITED...IF ANY CLOUDS
WITH FRONTAL PASSAGE.
THE ARCTIC BLAST BEHIND THE FRONT WILL WORK ITS WAY IN DURING
VALENTINE'S EVENING IN GUSTY W-NW WINDS. 850 TEMPS THAT WERE ABLE TO
WORK THEIR WAY BACK UP TO -3C WILL PLUMMET ONCE AGAIN POSSIBLY LOWER
THAN -20 C AS H5 HEIGHTS DROP OUT TO 530 DEM WHICH...AS MENTIONED
PREVIOUSLY...WILL BE ABOUT -3 STANDARD DEVIATIONS FROM CLIMO.
OVERALL...EXPECT TEMPS TO STRUGGLE TO BREAK FREEZING WITH OVERNIGHT
LOWS DOWN IN THE TEENS MOST PLACES SUN NIGHT AS CAA WANES AND
RATIONAL COOLING EFFECTS TAKE OVER. THE GUSTY NW WINDS SUNDAY AFTN
WILL MAKE IT FEEL LIKE THE 20S MOST PLACES. DEWPOINT TEMPS WILL BE
BELOW 0 DEGREES F ON SUNDAY AFTN WITH THIS BITTER COLD AND DRY
ARCTIC AIR MASS IN PLACE.
DRY AND COLD ADVECTION WILL CONTINUE THROUGH MONDAY AS HIGH PRESSURE
BUILDS DOWN FROM THE NW. WINDS WILL LIGHTEN AND AIR MASS WILL BEGIN
TO MODIFY LATE MONDAY INTO TUES AS HIGH PRESSURE SHIFTS OFF SHORE
AND WARMER AND MOISTER RETURN FLOW SETS UP AHEAD OF NEXT COLD FRONT
SLATED TO CROSS THE AREA BY WED MORNING. PLENTY OF WAA WILL BRING
TEMPS ABOVE FREEZING BY TUES MID MORNING AND THEREFORE WILL LEAVE
OUT MENTION OF ANY MIXED PCP ALTHOUGH IT IS NOT OUT OF THE QUESTION
BRIEFLY VERY EARLY TUES MORNING.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
AS OF 06Z...STRATUS BASED AT 2000-2500 FEET AGL WILL AFFECT THE ILM
AIRPORT THROUGH MID-TO-LATE LATE MORNING ACCORDING TO LATEST
HIGH-RES MODELS AND EXTRAPOLATION OF NIGHTTIME SATELLITE IMAGERY.
THIS IS THE BACK EDGE OF MOISTURE SWIRLING AROUND A POWERFUL LOW
SEVERAL HUNDRED MILES OFF THE CAROLINA COAST. VFR CONDITIONS INLAND
ARE EXPECTED THROUGH THE PERIOD...ALTHOUGH SCATTERED LOW STRATUS
(2000 FT AGL) COULD PUSH INTO THE CRE AND LBT AIRPORTS TEMPORARILY
THROUGH DAYBREAK.
SURFACE WINDS NORTH 10 KNOTS ARE EXPECTED...EXCEPT NEAR ILM UNDER
THE CLOUDS WHERE 10-15G25KT IS EXPECTED. SKIES SHOULD CLEAR EVEN AT
ILM BY LATE MORNING WITH VFR CONDITIONS THIS AFTERNOON THROUGH
TONIGHT.
EXTENDED OUTLOOK...EXPECT VFR THROUGH THE EXTENDED PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1230 AM WEDNESDAY...NO SIGNIFICANT CHANGES ARE NEEDED TO THE
FORECAST AT THIS TIME. PREVIOUS DISCUSSION FROM 1030 PM FOLLOWS...
A GALE WARNING CONTINUES AS LOW PRESSURE STRENGTHENS A LITTLE MORE
AS IT PULLS SLOWLY AWAY FROM COASTAL NORTH CAROLINA OVERNIGHT. THE
PRESSURE GRADIENT WILL FINALLY BEGIN TO RELAX WED MORNING AND THE
GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY AT
THAT TIME. A NORTH WIND OF 25 TO 35 KT HAS DRIVEN SEAS TO 5 TO 9 FT
WITHIN 20 NM. SEAS AT THE FRYING PAN SHOALS BUOY HAVE BEEN AS HIGH
AS 11 FT THIS EVE. ACROSS LONG BAY...WHERE A NORTH WIND GREATLY
REDUCES THE FETCH...SEAS WERE LESS THAN 3 FT. SEAS WILL NOT BEGIN TO
SIGNIFICANTLY SUBSIDE UNTIL AFTER SUNRISE WED.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...STILL A LITTLE TOUGH TO SAY AT WHAT SPEED
CONDITIONS WILL IMPROVE ON WEDNESDAY AS THE AGITATED WINDS AND SEAS
WILL BE ASSOCIATED WITH A VERY LARGE AND SLOW MOVING OCCLUDED STORM
SYSTEM WELL OFFSHORE. SUCH SYSTEMS MOVEMENT IS NOT ALWAYS HANDLED
SPECTACULARLY BY COMPUTER MODELS. IT WOULD SEEM THAT THERE MAY BE A
LINGERING SMALL CRAFT ADVISORY FOR A TIME FOLLOWING THE LOWERING OF
THE GALE WARNING. WINDS WILL GROW MUCH LIGHTER WEDNESDAY NIGHT AS
THE STORM CONTINUES ITS SLOW EXIT. THE STORM WILL STILL BE VERY
LARGE AND POWERFUL HOWEVER AND WILL STILL BE FLINGING CONSIDERABLE
BACK SWELL ENERGY OUR WAY...SOME OF WHICH WILL BE WAVE SHADOWED BY
CAPE HATTERAS. THIS BACKSWELL ABATES BY THURSDAY OVER THE 0-20 NM
FCST ZONES BUT WILL STILL BE LURKING NOT TOO MUCH FARTHER OFFSHORE.
THEN COMES AN AFTERNOON PASSAGE OF AN ARCTIC FRONT THAT WILL PUSH
CONDITIONS BACK INTO SMALL CRAFT ADVISORY CRITERIA.
LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 300 PM TUESDAY...GUSTY NW WINDS TO START THE PERIOD WILL
LIGHTEN AND BACK TO THE W THROUGH FRIDAY AS WEAK HIGH PRESSURE
BUILDS IN. SEAS OF 3-6 FT FIRST THING FRIDAY WILL FALL QUICKLY TO
AROUND 2 FT BY FRI NIGHT...BUT W TO SLIGHTLY SW WINDS WILL RISE
ONCE AGAIN ON SATURDAY AHEAD OF THE NEXT COLD FRONT. THIS WILL PUSH
SEAS UP TO 2 TO 4 AND CLOSER TO 3 TO 5 FT LATE SAT AFTN...BUT THE
STRONGEST WINDS WILL OCCUR BEHIND THE COLD FRONT...WHEN NW WINDS
WILL REACH AT LEAST 20-30 KTS. LOOKS LIKE POSSIBLE GALE WARNING MAY
BE NEEDED FOR THESE STRONG WINDS SAT NIGHT INTO SUNDAY. SEAS WILL
RISE RAPIDLY THROUGH SAT NIGHT WITH CURRENT WNA SHOWING WAVE HEIGHTS
UP TO 10 FT IN THE OUTER WATERS SAT NIGHT. THE GREATEST SEAS WILL
GET PUSHED WAY OUT WITH THIS VERY STRONG OFF SHORE FLOW THROUGH
SUNDAY. THE ARCTIC AIR RUSHING OVER THE RELATIVELY WARMER OCEAN
WATERS WILL KEEP A VERY WELL MIXED MARINE LAYER THROUGH SUN NIGHT
BUT GRADIENT WINDS WILL WEAKEN SLOWLY ALLOWING SEAS TO DIMINISH BY
MON MORNING.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...GALE WARNING UNTIL 5 AM EST WEDNESDAY FOR AMZ250-252-
254-256.
&&
NEAR TERM...RJD/TRA
SHORT TERM...MBB
LONG TERM...RGZ
AVIATION...SGL/TRAHazardous weather outlook, Feb 10, 3:45 AM EST, 23 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 345 AM EST TUE FEB 10 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-110845- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 345 AM EST TUE FEB 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MINIMUM TEMPERATURES SATURDAY NIGHT AND SUNDAY NIGHT WILL DROP TO AROUND 20 DEGREES OR LESS. WIND CHILLS SATURDAY NIGHT AND SUNDAY WILL DROP BELOW 10 DEGREES. RELATIVE HUMIDITY VALUES WILL FALL TO NEAR-CRITICAL THRESHOLDS FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-110845- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 345 AM EST TUE FEB 10 2015 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS LIKELY THURSDAY INTO FRIDAY. SMALL CRAFT ADVISORY...OR POSSIBLY GALE...CONDITIONS POSSIBLE LATE SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 17
Nearby
Small Craft Advisories in North Carolina, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.